Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 169, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2015, 5:54 PM MDT for El Paso County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 5:54 PM MDT (23:54 UTC)
- Expired
- Jun 25, 2015, 6:21 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 70 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2770 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333
WUUS55 KPUB 252354
SVRPUB
COC041-260100-
/O.NEW.KPUB.SV.W.0169.150625T2354Z-150626T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 553 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELBERT...OR
28 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEYTON AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 10433 3897 10474 3913 10480 3913 10440
TIME...MOT...LOC 2353Z 346DEG 14KT 3922 10463
HAIL...1.25IN
WIND...60MPH
$$
HODANISH2 follow-up statements
050
WWUS55 KPUB 260010
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT THU JUN 25 2015
COC041-260100-
/O.CON.KPUB.SV.W.0169.000000T0000Z-150626T0100Z/
EL PASO CO-
610 PM MDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
AT 608 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
THE EL PASO AND ELBERT COUNTY LINE. THE SEVERE STORM WAS
MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEYTON AND BLACK FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 10433 3897 10474 3913 10480 3913 10440
TIME...MOT...LOC 0008Z 346DEG 14KT 3916 10461
HAIL...1.00IN
WIND...60MPH
$$
HODANISH379
WWUS55 KPUB 260021
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT THU JUN 25 2015
COC041-260030-
/O.CAN.KPUB.SV.W.0169.000000T0000Z-150626T0100Z/
EL PASO CO-
621 PM MDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. LOCALLY HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM AS IT MOVE SOUTH ACROSS NORTHERN EL PASO
COUNTY.
LAT...LON 3896 10433 3897 10474 3913 10480 3913 10440
TIME...MOT...LOC 0017Z 346DEG 14KT 3911 10459
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:04 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 25, 3:04 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 ...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS EVENING WILL AFFECT OUR WX... CURRENTLY... SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS NOTED OVER THE REGION. REST OF THIS AFTERNOON INTO THIS EVENING... WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH. MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE LIGHTNING...MARGINAL SVR AND LOCALLY HEAVY RAIN. AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION. LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING. LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE REGION...ESPECIALLY AFTER 09Z. TOMORROW... LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW MORNING...WITH PC SKIES OVER THE HIGHER TRRN. IT APPEARS THE BEST FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION (PIKES PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST INSTABILITY. SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS TOMORROW...WITH ONLY GENERAL THUNDER OVER THE FCST AREA. DEPENDING HOW MUCH RICH LLVL MOISTURE REMAINS OVER THE REGION TOMORROW...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY IN THE S MTN REGION...AND POSSIBLY THE EAST SLOPES OF THE SAN JUANS. IF CAP CAN BREAK...THEN WE MAY BE DEALING WITH A FEW STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR OVER THE REGION. TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH HIGHS MAINLY IN THE L80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE ONGOING LONG TERM FORECAST. A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT. TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE TUE AND WED. CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS THROUGH THE AFTN AND EVE. CONVECTION WILL BE SCATTERED IN NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING THAT A COLD FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING ACROSS THE EASTERN PLAINS WED AFTN/EVE. THIS WILL INCREASE CONVECTION CHANCES ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 303 PM MDT THU JUN 25 2015 MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS. AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID MORNING TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 3:23 PM MDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT THU JUN 25 2015 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 323 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE MAIN THREATS WITH THE STORMS WILL BE LIGHTNING AND WIND GUSTS AROUND 40 MPH. THERE IS THE POTENTIAL FOR A FEW MARGINAL SEVERE STORMS MAINLY ALONG AND NORTH OF HIGHWAY 50...WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS OCCURRING LATE THIS EVENING AND DURING THE EARLY MORNING HOURS...ESPECIALLY ALONG THE I-25 CORRIDOR. THE MAIN CONCERN WITH THESE STORMS...IF THEY DO DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED EACH DAY...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS AROUND 50 MPH AT TIMES. IN ADDITION...ONE OR TWO STRONG TO MARGINALLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE INCH IN DIAMETER...LOCALLY HEAVY RAINFALL...HAZARDOUS LIGHTNING AND WIND GUSTS AROUND 60 MPH AT TIMES WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 34/27
In the hours before
Special weather statement, Jun 25, 4:04 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 404 PM MDT THU JUN 25 2015 COZ074-088-094-252245- EASTERN LAS ANIMAS COUNTY CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 404 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 445 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF TRINCHERA...OR 23 MILES EAST OF TRINIDAD...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANSON AND TRINCHERA. LAT...LON 3709 10447 3744 10370 3700 10331 3699 10433 TIME...MOT...LOC 2204Z 319DEG 15KT 3721 10408 HODANISH
Special weather statement, Jun 25, 4:39 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT THU JUN 25 2015 COZ081-084-085-252330- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 439 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 530 PM MDT... AT 439 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AIR FORCE ACADEMY...OR 8 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM MAY INTENSIFY FURTHER AND BECOME SEVERE. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...FALCON...PETERSON AFB...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS. LAT...LON 3890 10494 3906 10484 3896 10446 3874 10464 TIME...MOT...LOC 2239Z 296DEG 30KT 3895 10481 HODANISH
Local storm report, Jun 25, 4:52 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 5 SW BLACK FOREST 38.95N 104.76W
06/25/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
LWLocal storm report, Jun 25, 4:57 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
457 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 6 NNW PETERSON AFB 38.91N 104.74W
06/25/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
KLTLocal storm report, Jun 25, 5:22 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 ENE FALCON 38.96N 104.53W
06/25/2015 M1.00 INCH EL PASO CO PUBLIC
BEGAN 515 PM
&&
KLTSpecial weather statement, Jun 25, 5:39 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 539 PM MDT THU JUN 25 2015 COZ088-094-260015- EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 539 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 615 PM MDT... AT 539 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MODEL...OR 19 MILES EAST OF TRINIDAD...MOVING SOUTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRANSON AND TRINCHERA. LAT...LON 3731 10431 3735 10405 3700 10384 3700 10422 TIME...MOT...LOC 2339Z 342DEG 17KT 3721 10416 SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 10:22 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Otero | 3 hr |
| Jun 25, 2:59 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 25, 4:04 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jun 25, 4:39 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 25, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 25, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 25, 5:39 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.